Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Sioux Falls, SD

June 9, 20154 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 9, 2015, 6:18 PM CDT for 4 counties in South Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 6:18 PM CDT (23:18 UTC)
Expired
Jun 9, 2015, 7:00 PM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beadle County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 112 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 4:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2409 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KFSD 092318
SVRFSD
SDC005-077-097-111-100000-
/O.NEW.KFSD.SV.W.0046.150609T2318Z-150610T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 700 PM CDT

* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  CAVOUR...OR 14 MILES SOUTHEAST OF HURON...MOVING SOUTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CARTHAGE AROUND 640 PM CDT.
  FEDORA AROUND 650 PM CDT.
  ROSWELL AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4421 9808 4432 9799 4408 9756 4394 9771
TIME...MOT...LOC 2317Z 310DEG 27KT 4424 9797 

HAIL...1.00IN
WIND...60MPH
 
$$

CHAPMAN
2 follow-up statements
933 
WWUS53 KFSD 092337
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
637 PM CDT TUE JUN 9 2015

SDC005-111-092346-
/O.CAN.KFSD.SV.W.0046.000000T0000Z-150610T0000Z/
BEADLE SD-SANBORN SD-
637 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEADLE AND
NORTHEASTERN SANBORN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4406 9785 4424 9785 4408 9756 4394 9771
TIME...MOT...LOC 2336Z 312DEG 31KT 4411 9779 

$$

SDC077-097-100000-
/O.CON.KFSD.SV.W.0046.000000T0000Z-150610T0000Z/
KINGSBURY SD-MINER SD-
637 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN KINGSBURY AND NORTHWESTERN MINER COUNTIES...

AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARTHAGE...OR
22 MILES SOUTHWEST OF LAKE THOMPSON STATE RECREATION AREA...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FEDORA AROUND 645 PM CDT.
  ROSWELL AROUND 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4406 9785 4424 9785 4408 9756 4394 9771
TIME...MOT...LOC 2336Z 312DEG 31KT 4411 9779 

HAIL...0.75IN
WIND...60MPH
 
$$

CHAPMAN
847 
WWUS53 KFSD 100000
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 PM CDT TUE JUN 9 2015

SDC077-097-100008-
/O.EXP.KFSD.SV.W.0046.000000T0000Z-150610T0000Z/
KINGSBURY SD-MINER SD-
700 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGSBURY AND
NORTHWESTERN MINER COUNTIES WILL EXPIRE AT 700 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...SMALL 
HAIL UP TO HALF INCH AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE 
WITH THUNDERSTORMS SCATTERED ACROSS MINER COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EAST CENTRAL SOUTH DAKOTA.

LAT...LON 4406 9785 4424 9785 4408 9756 4394 9771
TIME...MOT...LOC 2357Z 310DEG 27KT 4411 9779 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:12 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 9, 6:12 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
612 PM CDT TUE JUN 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

THUNDERSTORM DEVELOPMENT ALONG THE FRONT THIS AFTERNOON AND EARLY
EVENING IS STILL IN QUESTION. THE HRRR CONTINUES TO LOOK OVERDONE
WITH JUST A QUESTION ON WHETHER IT IS OVERDONE OR WAY OVERDONE. ALSO
SOME OF THE SOUTHWESTERLY WINDS AHEAD OF THE FRONT GOING WESTERLY
RAISES CONVERGENCE QUESTIONS. FOR THE MOMENT WILL PLAN ON KEEPING
COVERAGE LOW BUT NOT TAKING OUT. ALSO...FOR NOW AM KEEPING A SLIGHT
MENTION EAST CENTRAL TO AN HOUR OR TWO PAST SUNSET...BUT GIVEN THE
FRONTAL MOVEMENT SEEMING A TAD STRONGER AND FASTER THAN BEFORE
DURING THIS TIME...WONDER IF THERE WILL BE ANYTHING LEFT ASSUMING
THERE IS SOMETHING TO START WITH.

LATE TONIGHT WILL BRING PRETTY CLEAR SKIES AND COOLING TEMPERATURES
WITH 60 TO 65 LOWS. FOR WEDNESDAY STILL PLAN ON A FAIRLY SUNNY START
WITH A CLOUD INCREASE STARTING SLOWLY...AND NOT REALLY PICKING UP
STEAM UNTIL MID AFTERNOON OUT WEST...ALONG WITH A CHANCE OF SHOWERS
AND STORMS STARTING LATE AFTERNOON OUT THERE AS THE EXPECTED WET
SYSTEM APPROACHES. HIGH TEMPERATURES WILL STAY GENERALLY IN THE 80
TO 85 RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

HEAVY RAINFALL FROM LATER WEDNESDAY NIGHT THROUGH THURSDAY EVENING
REMAINS AT THE FOREFRONT OF CONCERN IN THE MEDIUM RANGE. AIRMASS
WILL BECOME INCREASINGLY SATURATED WITH INFLUX OF MOISTURE FROM
DISSIPATED PACIFIC TROPICAL SYSTEM...WITH PRECIPITABLE WATER
LIKELY IN THE 1.5 TO 1.75 INCH RANGE ON THURSDAY. LOW LEVEL JET
WILL INCREASE WEDNESDAY NIGHT AHEAD OF SYSTEM PUSHING OUT OF THE
CENTRAL ROCKIES...ESPECIALLY BY LATER NIGHT. WHILE MUCH OF THE
EVENING SHOULD BE FAIRLY QUIET..WILL START TO GET A BETTER
POTENTIAL FOR DEVELOPMENT INTO THE MISSOURI VALLEY TOWARD 06Z...
AND BECOMING WIDESPREAD SOUTH OF I-90 LATE NIGHT. ELEVATED
INSTABILITY SETTLES IN A 400-800 J/KG WHICH COULD SUGGEST A
MARGINAL LARGE HAIL THREAT INTO THE MISSOURI VALLEY LATE NIGHT OR
EARLY MORNING. HOWEVER...THE OVERALL SEVERE THREAT THROUGH THE
THURSDAY PERIOD APPEARS SECONDARY TO RAINFALL THREAT...WITH BEST
CHANCE FOR SEVERE ACROSS THE FAR SOUTH AND SOUTHEASTERN CWA WHERE
SURFACE WARM FRONT WILL ATTEMPT TO PUSH NORTHWARD BY LATER
AFTERNOON AHEAD OF SURFACE WAVE. TRACK OF LEVEL WAVE AND LOCATION
OF THE LOWER TO MID LEVEL GRADIENTS/LOW LEVEL JET CONVERGENCE
CERTAINLY POINTS TOWARD A SLIGHT SOUTHWARD SHIFT IN THE HEAVIEST
PRECIPITATION POTENTIAL. WPC IN THE LAST 15 MINUTES HAS UPDATED
TO PLACE MUCH OF THE EASTERN/SOUTHEASTERN CWA IN SLIGHT RISK OF
EXCESSIVE RAINFALL FROM 12Z THU TO 12Z FRI...AND EVEN A MODERATE
RISK IN THE FAR SOUTHEAST AROUND SPENCER/STORM LAKE/IDA GROVE.

WITH AS MUCH IMPACT AS WEDNESDAY NIGHT CONVECTION COULD HAVE ON
EVENTUAL SET UP OF PREFERRED PRECIPITATION LOCATION ON THURSDAY...
HAVE COORDINATED WITH NEIGHBORS AND DECIDED NOT TO YET ISSUE A
FLASH FLOOD WATCH. AT THIS TIME...A FAIRLY STRONG DIVERSITY IN
SOLUTIONS OF WHERE GREATEST PRECIPITATION AXIS WILL OCCUR...

WITH NUMEROUS AREA HAVING SOME DEGREE OF HEAVIER RAINFALL
LATELY...AND CONSISTENCY OF A REGIONAL HEAVY RAIN SIGNATURE...
WOULD BELIEVE A WATCH WOULD BE ALMOST CERTAIN WITH THE NEXT MAIN
FORECAST PACKAGE.

THERE SHOULD BE A TIME WHERE THINGS DRY OUT ACROSS THE AREA FROM
FRIDAY INTO SATURDAY AS MEAN RIDGING TAKES A WEAK GRIP ON THE
NORTHERN PLAINS. GFS/ECMWF ARE A BIT QUICKER IN EXITING SYSTEM ON
THURSDAY NIGHT...BUT SOME DIFFERENCES IN HOW SYSTEM EXITS
REQUIRED MAINTAINING A MEAGER CHANCE EARLY FRIDAY IN THE EAST.
FLOW TRENDS AGAIN TOWARD SOUTHWEST ALOFT THROUGH THE WEEKEND...
AND ANOTHER BROAD WAVE CREEPING NORTHEASTWARD SATURDAY AND
SATURDAY NIGHT WILL BRING THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE AREA. SHEAR NOR INSTABILITY APPEAR TO BE OF
GREAT CONCERN...SO AT THIS POINT NOT EXPECTING A SIGNIFICANT
SEVERE THREAT. TEMPERATURES WILL TREND BACK TOWARD SEASONABLY WARM
THROUGH EARLY NEXT WEEK...AND PERHAPS FLATTENING OF RIDGE BY
SYSTEM MONDAY NIGHT INTO TUESDAY AND PRESENCE OF A WARM FRONTAL
BOUNDARY WILL INCREASE BOTH PRECIPITATION CHANCES AND THREAT OF
SEVERE STORMS AGAIN BY EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 612 PM CDT TUE JUN 9 2015

LINE OF SCATTERED CONVECTION ALONG COLD FRONT PUSHING THROUGH
NORTHERN FORECAST AREA AT THE START OF THE PERIOD. STORMS ARE
EXPECTED TO BE SOUTHEAST OF KHON BY 0000Z...THUS HAVE NO MENTION
OF THUNDER FOR THIS TAF ISSUANCE. GIVEN THAT THE STORMS AT LEAST
TO SOME EXTENT ARE DIURNALLY DRIVEN...THINK THEY WILL GRADUALLY
DIMINISH AS THEY HEAD SOUTHEAST THIS EVENING AND OPTED TO NOT
INCLUDE ANY THUNDER IN KFSD TAF FOR NOW. WILL MONITOR TRENDS
CLOSELY THOUGH...WITH MOST FAVORED TIME FOR STORMS APPROACHING
FROM THE NORTHWEST 0130Z-0300Z IF STORMS DO HOLD TOGETHER.

AFTER THE LINE DISSIPATES/EXITS THE AREA...VFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY AFTERNOON. MORE WIDESPREAD CONVECTION
EXPECTED TO MOVE INTO THE REGION BEYOND THE END OF THIS TAF
PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...CHAPMAN
AVIATION...JH
Hazardous weather outlook, Jun 9, 5:32 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT TUE JUN 9 2015

MNZ071-072-SDZ038>040-050-052>055-057>061-063>065-068-102245-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-
DOUGLAS-HUTCHINSON-BON HOMME-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR LATE AFTERNOON AND
EARLY EVENING. A FEW OF THESE STORMS WILL BE SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
EVENING THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THESE STORMS...POSSIBLY RESULTING IN FLASH
FLOODING. KEEP UP WITH THE LATEST UPDATES ON THE HEAVY RAINFALL
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

MNZ080-081-089-090-097-098-SDZ056-062-066-102245-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-MOODY-MINNEHAHA-
TURNER-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS
EVENING. A FEW STORMS WILL BE SEVERE WITH HAIL UP TO HALF DOLLAR SIZE
AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA LATER
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HEAVY RAINFALL AVERAGING 1
TO 3 INCHES IS LIKELY...POSSIBLY RESULTING IN FLASH FLOODING.
PLEASE KEEP UP ON THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ067-069>071-
102245-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-LINCOLN SD-YANKTON-CLAY SD-
UNION-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED STORMS WILL BE POSSIBLE THIS BY MID TO LATE EVENING. AN
ISOLATED STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WINDS TO 55
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING...
BRINGING POTENTIAL FOR FLASH FLOODING. A FEW STORMS MAY ALSO BE
SEVERE TOWARD HIGHWAY 20 ON THURSDAY. PLEASE KEEP UP WITH THE
LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 9, 6:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
616 PM CDT TUE JUN 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 NNE CARTHAGE          44.22N 97.67W
06/09/2015  E1.00 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:53 PM CDTSevere Thunderstorm WarningFSDKingsbury, Miner38 min
Jun 9, 6:55 PM CDTSevere Thunderstorm WarningFSDMoody35 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.